# SDR DALA2018111206581

- Difficulty date: October 30, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 64,770 hours, 27,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 4817853) DOOR 1R SLIDE INDICATOR LIGHT DOES NOT ILLUMINATE. RE-LAMPED 1R DOOR SLIDE LIGHT. CKS NML.
